Skip to content

Read user comments about the side effects, benefits, and effectiveness of Tricor Oral.

Overall User Ratings

282 Total User Reviews

User Reviews

«Previous 106-110 of 133 Next»
Condition: High Amount of Triglyceride in the Blood
8/18/2008 4:18:43 PM

Reviewer: 45-54 Male on Treatment for 1 to less than 2 years (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 2

Comment:

Condition: High Amount of Triglyceride in the Blood
8/15/2008 3:56:18 PM

Reviewer: GH, 45-54 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
Been taking Tricor for approx. 3 months.  No side effects as yet.  Noticed that many people are reporting leg/muscle cramps possibly assoc. with this drug.  I've been taking prescription potassium for leg cramps for approx. 6 months (due to my blood pressure medication which contains a mild GHdiuretic). No leg/muscle problems noticed with Tricor.  Have not had follow-up blo ... Show Full Comment

Condition: High Amount of Triglyceride in the Blood
8/8/2008 11:06:33 PM

Reviewer: Joe, 35-44 Male on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 3

Comment:
I have been on Tricor for 2 months and have developed severe leg cramps, especially knees. The biggest side effect was loosing the sex drive. I lost almost 90% sex desire. Before starting the medication my TC was 232, TRG 300. After 2 months, TC 213 and TRG 157. Doctor said it worked very well and recommend wait for 3 to 4 months and try Lopid.

Condition: High Amount of Triglyceride in the Blood
7/19/2008 11:59:32 PM

Reviewer: ilovetosing, 25-34 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
I was on Tricor for 1 month. Shortly after starting it, I experienced frequent numbness in my entire left side of my body. Shortly thereafter, my fingers would curl and I was unable to straighten them. Most recently, my hair started to fall out, my hands were puffy, and I started getting leg cramps at night. I stopped taking it just last week, and cannot recommend this drug.

Condition: High Amount of Triglyceride in the Blood
7/4/2008 2:31:36 PM

Reviewer: 55-64 Male on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 3

Comment:
I am a 62 year old male taking Tricor for three months. I have experienced blurred vision, which lasts for up to two minutes, then back to normal. Has anyone else had this happen? Also many of the same side effects others have reported. Thanks for the help.

«Previous 106-110 of 133 Next»

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

disciplining a boy
Types, symptoms, causes.
psoriasis
What it looks like.
fruit drinks
Eat these to think better.
No gym workout
Moves to help control blood sugar.
acupuncture needle on shoulder
10 tips to look and feel good.
Close up of eye
12 reasons you're distracted.
Epinephrine Injection using Auto-Injector Syringe
Life-threatening triggers.
woman biting a big ice cube
Habits that wreck your teeth.
embarrassed woman
Do you feel guilty after eating?
pacemaker next to xray
Treatment options.
caregiver with parent
10 tips for daily life.
birth control pills
Which kind is right for you?

Newsletters

Subscribe to free WebMD newsletters.

  • WebMD Daily

    WebMD Daily

    Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

  • Men's Health

    Men's Health

    Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

  • Women's Health

    Women's Health

    Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.